# SDR E4EB20151213007

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 57067342
- Condition: Corroded
- Location: Rt Aileron
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A016937, RT INBD AILERON BALANCE PANEL HAS CORROSION.  REPAIR ACCOMPLISHED IAW EA 008-5751-38-A5959.
